# SDR AALA202505290407

- Difficulty date: March 13, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 38,701 hours, 16,660 cycles
- Engine: Cfmint CFM567B20
- Engine time: 28,796 hours, 11,736 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, E, R
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: SHORTLY AFTER TAKEOFF, THE RIGHT EGT WAS OBSERVEDTO ILLUMINATE RED WITH A TEMP OF 930 AND AN ENGINE VIBRATION OF 5.0. AIRCRAFT DIVERTED TO AND SAFELY AT DEN. DURING THE PARKING CHECKLIST THE NUMBER 2 ENGINE FIRE HANDLE ILLUMINATED, THE WARNING BELL SOUNDED, AND SHORTLY THERE AFTER SMOKE BEGAN BILLOWING PAST THE COCKPIT WINDOW; SUBSEQUENTLY WE FOUND EVIDENCE OF AN UNCONTAINED ENGINE FIRE ON THE NUMBER TWO SIDE.  NUMBER 2 ENGINE CHANGE AND ALL REQUIRED WORK ACCOMPLISHED, PER BOEING WORK ORDER AAL-RE-2501866.
